National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Problems of Information Transmission
Volume:55    Issue:2        Page:152-173
ISSN:0032-9460

Geometry of Translations on a Boolean Cube期刊论文

作者: Vyalyi M N Leontiev V K
DOI:10.1134/S0032946019020042

服务链接:
页码: 152-173
被引频次: 0
出版者: Pleiades Publishing,MAIK NAUKA/INTERPERIODICA/SPRINGER,Springer
期刊名称: Problems of Information Transmission
ISSN: 0032-9460
卷期: Volume:55    Issue:2
语言: English
摘要: The operation of Minkowski addition of geometric figures has a discrete analog, addition of subsets of a Boolean cube viewed as a vector space over the two-element field. Subsets of the Boolean cube (or multivariable Boolean functions) form a monoid with respect to this operation. This monoid is of interest in classical discrete analysis as well as in a number of problems related to information theory. We consider several complexity aspects of this monoid, namely structural, algorithmic, and algebraic.
相关主题: Engineering, Systems Theory, Control, Information Storage and Retrieval, sequence of multiples, Communications Engineering, Networks, generating elements, Minkowski addition, Boolean cube, monoid, primitive elements, Electrical Engineering, MATHEMATICS, APPLIED, COMPUTER SCIENCE, THEORY & METHODS,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×